# SDR IPXA2024022619435

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,755 hours, 16,629 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Button
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: PILOT REPORT EMERGENCY CANCEL BUTTON SAFETY WIRE BROKEN. SAFETY WIRE INSTALLED ON EMERGENCY CANCEL BUTTON IAW AMM 20-11-11/001.
